# SDR AWXA200500441

- Difficulty date: March 13, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6520726505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF FORWARD CARGO DOOR LOWER SILL WEB BETWEEN BS 447 AND BS 488, AT RBL 28.  MAINTENANCE REMOVED CORRODED FORWARD CARGO DOOR LOWER SILL WEB FROM BS 447 TO BS 488, AT RBL 28; FABRICATED A NEW REPLACEMENT SILL WEB PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
